# SDR USAA2012010400019

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Part number: F57253139201
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

S2 CHECK - BASED ON REPORTS OF FUEL LEAKS ON OTHER A330-323 AIRCRAFT'S, REPLACE RIB 1/FR42 OUTER ANGLES.  REPLACED RIGHT RIB 1 OUTER RIB ANGLE IAW EA 130520.
